Irregular Menstruation After Using The 3 Month Birth Control Injection?

good night, I had a kb injection after giving birth, but my period was irregular and it didn’t even stop until my child was 3 months old, but the menstruation was not much, sometimes in the form of spots sometimes a bit a lot, then I replaced it with kb injections for 1 month, thank God the bleeding Stop. well last month I had a kb injection, but my midwife gave the wrong injection, instead it was 3 months, automatically my menstruation is no longer regular, now it’s 17 days from the first menstruation it hasn’t stopped, I’m confused. Can I inject KB again this month? but the last time you ran out was still a long time ago in September, is that okay?

1 Answer:

Hello Risah, thank you for the question for HealthReplies.com

The 3-month contraceptive injection is a contraceptive that contains the hormone progesterone only. This type of contraception is a contraceptive that is more recommended for use by postpartum women who want to breastfeed their babies because they do not affect milk production. The 1-month contraceptive injection is a contraceptive that contains a combination of the hormones estrogen and progesterone. Its use is not recommended in women who breastfeed their babies because it can reduce milk production.


The 3-month contraceptive injection is more likely to cause menstrual cycle disorders in its users than the one-month contraceptive injection. If you experience prolonged bleeding with the use of 3-month birth control injections, then you should change your contraception to another type of contraception that does not contain hormones such as an IUD (intrauterine contraceptive device).


In a case like yours, you should not do multiple birth control injections (doing a 1-month contraceptive injection while being on a 3-month FP injection). If indeed your bleeding does not stop after the 3-month contraceptive injection, you should immediately see your obstetrician for further evaluation and management. Your doctor can give you certain medicines that can help stop bleeding while you wait for the effects of your contraception to wear off.

So much information from me, hopefully it will be enough to answer


dr. irna cecilia

: by

Related Question

(1 year ago)

...

Fever And Allergic Reactions To Antibiotics.?

Fever And Allergic Reactions To Antibiotics.?

(1 year ago)

I want to ask about fever, so my child has a fever 2 weeks ago, and the fever is most often at night until 39 degrees, until the child has difficulty eating, finally because of fev...

Slimy Throat

Slimy Throat

(1 year ago)

Doc, I have a problem with my throat, my throat is slimy, actually it’s been a month my throat is slimy and went to the doctor, and the doctor said I have an allergy and then...

Leave a Reply

Your email address will not be published. Required fields are marked *